# SDR DALA2025111108254

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 25,799 hours, 9,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLOOR SUPPORT PANEL BETWEEN BS 986 AND 1006 HAS CORROSION. FABRICATED NEW RT SHEAR WEB FS 986-1006 RBL 25-45 IAW ER/A 630340-14.
